MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6) customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery, the anchor fractured while the surgeon tried to implant it.The fractured piece of the anchor remains in the patient's bone.Another anchor was used to complete surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified that product was returned with significant signs of use in the form of a fractured anchor and bent inserter prongs.The fractured anchor remains in place on the tip of the device.The inserter tip prongs are bent at the same place as the fracture point of the anchor.The anchor moves with the inserter shaft when the adjustment knob is rotated.The bent prongs do not allow for the remaining piece of the anchor to be removed from the shaft.It is noted that there was incomplete device returned as part of the anchor remains implanted.Medical records were not provided.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 4.5MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key12275329
Report Number3006108336-2021-00033
Device Sequence Number19999498
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192(17)250320(10)75150-2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberN/A
Device Catalogue NumberCM-9145
Device Lot Number75150-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer10/21/2021
10/21/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/22/2021
10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ANCHOR; UNKNOWN ANCHOR
Outcome Attributed to Adverse Event Other;